# SDR 200714803

- Difficulty date: May 24, 2007
- Submitted: May 28, 2007
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 6,087 hours, 5,536 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fadec
- Part number: 4504205E
- Part serial: 0125
- Condition: Failed
- Location: Apu
- Part time: 1,731 hours, 1,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU IN OPERATION TO COMPLY WITH MEL 24-5.  APU FAILED DURING CLIMB-OUT.  REPLACED APU FADEC.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
